# SDR AALA984262

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AA
- Make and model: Boeing 767223
- Aircraft serial: 22312
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 478
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE FRAME J-CAP AT STATION 478 HAS GOUGE.  BLENDOUT CORROSION.  VISUALLY INSPECT TO ENSURE NO CRACKS AT BLENDED AREA.  ALODINE AND APPLY 2 COATS PRIMER.  (M)
